... my birth control Sunday after my period ended the week of. I've only taken it twice and I had unprotected sex with my boyfriend on the second day. This is the second time im using birth control pill (lessina) after the 2 months that I've used it first before. If there are side effects what are they and if I continue to finish my pack for this month? Should i? I dont think I should take emergency contraception while on birth control but I'm afraid I've made a mistake I'd really appreciate the help. Thank you
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2015 • 3 answers
Posted 26 Jun 2015 • 2 answers
Posted 10 Feb 2016 • 1 answer
Posted 10 Jul 2016 • 0 answers
Will my chances of getting pregnant be l if I missed 2 pills 4-6 days before having unprotected sex?
Posted 12 Jul 2016 • 0 answers